Integration of the d'Alembert equation by means of four-dimensional nonabelian symmetry subalgebras with a single second-order operator

Bibliographic Details
Parent link:Russian Physics Journal: Scientific Journal
Vol. 38, iss. 8.— 1995.— [P. 804-807]
Main Author: Shapovalov A. V. Aleksandr Vasilyevich
Other Authors: Lisitsyn Ya. V.
Summary:Title screen
In the present article a classification of four-dimensional symmetry subalgebras of a d'Alembert equation containing a single second-order operator and satisfying the condition of noncommutative integration is presented. Exact integration is performed by means of these subalgebras and by means of the method of complete separation of variables
Режим доступа: по договору с организацией-держателем ресурса
Published: 1995
Subjects:
Online Access:http://link.springer.com/article/10.1007%2FBF00559281
Format: Electronic Book Chapter
KOHA link:https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=636606